A member asked:

I have vaginal itchin on uvula and burns i had yeast and uti but i took my mess and don't seem like its workin i took benadryl (diphenhydramine) it helps can u treat 2 ?

A doctor has provided 1 answer
Dr. Maria Guerra answered

Specializes in Pharmacology

Followup with doctor: Please see a doctor so that they could prescribe medication that will work for you. It is great that Benadryl (diphenhydramine) is helping a bit but that is only symptom relief, you need to treat the underlying cause. You should be prescribed an antibiotic and or an antifungal medication, and maybe a corticosteroid ointment. Soaking in a warm bath twice a day may provide some relief as well.

Answered 4/16/2015

3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...